... Prozac for about eight weeks and it made me too jittery. So, now switching. Don't know what to expect. Today I feel jittery, maybe Prozac is still in my system? How long will it take to feel better or know pro is out? I thanks!
Since you stopped one and started another it would be difficult to say what is making you jittery. Some antidepressants can sometimes make symptoms worst before better.
It can take 4-8 weeks before the therapeutic level is reached. You just have to go by how you feel and everyone's chemistry is different.
Hope it helps you soon.
Hi, mmmmmm! Prozac has a relatively long half-life, but depending on the dosage you were taking, should be completely out of your system in about a maximum of 12 ~ 15 days.
Nervousness, shakiness, jitters, lack of concentration are all normal, or at least expected, side effects of most antidepressants for some people. It's likely that's what your feeling and for most people these side effects only last a few days to a week or two during the initiation period.
The following is a link to a page that lists the possible reported side effects of Lexapro just so you can be alert for them:
Don't worry!! Very few people have any AT ALL.
Best regards and good luck in your teatment plan. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2012 • 4 answers
Posted 27 Jul 2012 • 3 answers
Posted 22 Mar 2017 • 2 answers
Posted 14 Apr 2017 • 1 answer
Posted 24 Apr 2017 • 2 answers